Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 281, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 12, 2011, 6:14 PM CDT for Choctaw County, Oklahoma. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 12, 2011, 6:14 PM CDT (23:14 UTC)
- Expired
- May 12, 2011, 6:45 PM CDT
- In force
- 31 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
County Choctaw County, OK
The radar
The Norman radar (KTLX), 188 km from the middle of the area, began a volume at 23:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 12, 3:17 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 11.2 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1116 J/kg
- Mixed-layer CIN
- -142 J/kg
- Mixed-layer LCL
- 682 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 120 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
636
WUUS54 KTSA 122314
SVRTSA
OKC023-122345-
/O.NEW.KTSA.SV.W.0281.110512T2314Z-110512T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
614 PM CDT THU MAY 12 2011
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN CHOCTAW COUNTY IN SOUTHEAST OKLAHOMA
* UNTIL 645 PM CDT
* AT 610 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES WEST OF
BOSWELL...MOVING NORTHEAST AT 30 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
* THE A SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
AREAS OF THE INDICATED COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3397 9595 3412 9595 3415 9597 3416 9597
3416 9578 3415 9577 3395 9588
TIME...MOT...LOC 2314Z 204DEG 25KT 3407 9594
$$2 follow-up statements
215
WWUS54 KTSA 122320
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
620 PM CDT THU MAY 12 2011
OKC023-122345-
/O.CON.KTSA.SV.W.0281.000000T0000Z-110512T2345Z/
CHOCTAW OK-
620 PM CDT THU MAY 12 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR
NORTHWESTERN CHOCTAW COUNTY...
AT 619 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTH OF
BOSWELL...MOVING NORTHEAST AT 45 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3400 9585 3405 9595 3412 9595 3415 9597
3416 9597 3416 9578 3415 9577
TIME...MOT...LOC 2320Z 225DEG 39KT 3412 9586
$$705
WWUS54 KTSA 122333
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
633 PM CDT THU MAY 12 2011
OKC023-122345-
/O.CON.KTSA.SV.W.0281.000000T0000Z-110512T2345Z/
CHOCTAW OK-
633 PM CDT THU MAY 12 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR
NORTHWESTERN CHOCTAW COUNTY...
AT 631 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER NORTHWESTERN
CHOCTAW COUNTY...MOVING NORTHEAST AT 25 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
THE WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED
COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3405 9582 3408 9595 3412 9595 3415 9597
3416 9597 3416 9578 3415 9577
TIME...MOT...LOC 2333Z 225DEG 20KT 3413 9586
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 4:06 PM CDT, 2 hours 8 minutes earlier.
Area forecast discussion, May 12, 4:06 PM CDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 406 PM CDT THU MAY 12 2011 .DISCUSSION... CURRENTLY...SCATTERED SHOWERS AND THUNDERSTORMS ARE BEGINNING TO DEVELOP AND SPREAD ACROSS THE CWA THIS AFTERNOON AHEAD OF A COLD FRONT LOCATED OVER WEST CENTRAL OKLAHOMA. THIS ACTIVITY WILL BE THE MAIN CONCERN WITHIN THE FORECAST PACKAGE. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH THE AFTERNOON AND EVENING AHEAD OF THE APPROACHING COLD FRONT. STEEP MID- LEVEL LAPSE RATES AND SLIGHTLY BETTER SHEER THAN YESTERDAY WITHIN THE WARM SECTOR WILL ALLOW FOR ALL MODE OF SEVERE WEATHER TO BE POSSIBLE. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THE CWA UNTIL 3Z. THE COLD FRONT IS EXPECTED TO MOVE INTO NORTHEAST OKLAHOMA THIS EVENING...REACHING WESTERN ARKANSAS EARLY FRIDAY MORNING. THUNDERSTORMS WILL REMAIN POSSIBLE ALONG AND AHEAD OF THE FRONT...WHILE RAIN SHOWERS WILL BE MORE CAPABLE BEHIND THE BOUNDARY DURING THE DAY FRIDAY. CHANCES OF SHOWERS WILL CONTINUE THROUGH FRIDAY NIGHT OVER NORTHWEST ARKANSAS AS THE BACK SIDE OF THE UPPER LEVEL TROF EXITS TO THE EAST. BELOW NORMAL TEMPS ARE FORECASTED ON THE BACK SIDE OF THIS SYSTEM WITH HIGHS IN THE 60S FOR HIGH THROUGH THE WEEKEND AND INTO THE START OF THE NEXT WORK WEEK. WENT WITH A BLEND OF THE GUIDANCE TEMPS WITHIN THE SHORT TERM. MODELS CONTINUE TO INDICATE A SECONDARY WAVE MOVING OFF THE EXITING TROF AND ROTATING BACK CLOSE TO THE CWA SUNDAY NIGHT AND MONDAY. WILL CONTINUE A DRY FORECAST FOR THE LATE WEEKEND AND THE START OF NEXT WEEK AS MOST OF THE ENERGY ASSOCIATED WITH THE WAVE LOOKS TO REMAIN TO THE NORTHEAST OF THE REGION. WITHIN THE EXTENDED FORECAST PACKAGE...A RIDGE SETS UP OVER THE SOUTHERN PLAINS FOR TUESDAY INTO WEDNESDAY. THIS SHOULD ALLOW FOR TEMPS TO REBOUND BACK INTO THE 70S FOR HIGHS. STAYED CLOSER TO THE ECMWF FOR TEMPS THROUGH THIS TIME PERIOD. MODELS CONTINUE TO BIFURCATE ON TIMING AND LOCATION OF A SHORTWAVE TRYING TO DEVELOP OVER THE LEE OF THE ROCKY MOUNTAINS...SPREADING PRECIP TOWARDS THE CWA. CURRENT THINKING WILL BE TO CONTINUE POPS FOR THE SECOND HALF OF THE WEEK...THOUGH WILL JUST USE A BROAD BRUSH OF SLIGHT POPS. && .PRELIMINARY POINT TEMPS/POPS... TUL 52 66 47 66 / 50 30 10 0 FSM 59 70 49 68 / 60 20 20 10 MLC 54 68 48 67 / 50 10 10 0 BVO 52 65 45 65 / 40 30 10 10 FYV 54 65 45 64 / 60 30 30 10 BYV 56 67 47 62 / 60 30 30 10 MKO 54 67 46 66 / 50 20 10 0 MIO 53 65 47 64 / 60 40 20 10 F10 53 67 47 67 / 50 10 10 0 HHW 58 72 51 69 / 50 10 10 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...10 LONG TERM....20
Hazardous weather outlook, May 12, 4:27 PM CDT, 1 hour 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 427 PM CDT THU MAY 12 2011 ARZ001-002-010-011-019-020-029-OKZ049-053>076-131000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 427 PM CDT THU MAY 12 2011 ...LARGE HAIL AND DAMAGING WINDS POSSIBLE WITH STORMS LATE THIS AFTERNOON INTO THIS EVENING... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. TORNADO. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS. FLASH FLOOD. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. HEAVY RAIN. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... STORMS ARE DEVELOPING ACROSS EASTERN OKLAHOMA THIS AFTERNOON AND WILL LIKELY BECOME SEVERE WITH THE POTENTIAL FOR DAMAGING HAIL AND STRONG WINDS. THESE STORMS WILL INCREASE IN COVERAGE AS THEY PROGRESS EASTWARD TOWARD NORTHWEST ARKANSAS LATE THIS AFTERNOON AND EARLY EVENING. INSTABILITY CONTINUES TO INCREASE ACROSS THE AREA BENEATH A BELT OF STRONGER WINDS ALOFT. THESE WINDS WILL FAVOR SUPERCELLS WITH THE INITIAL STORM DEVELOPMENT CAPABLE OF BASEBALL OR LARGER HAIL. THESE STORMS MAY CONGEAL INTO LINE SEGMENTS AS THEY CONTINUE EASTWARD WHICH WILL RAISE THE RISK OF DAMAGING WINDS. A TORNADIC RISK WILL ALSO EXIST...THOUGH WILL BE HIGHLY LOCALIZED PENDING INDIVIDUAL STORM MOVEMENTS. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE THROUGH THE EVENING...AND MAY POSE A RISK OF ISOLATED FLASH FLOODING ACROSS FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS WHERE STORM COVERAGE WILL BE HIGHEST. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY...THUNDERSTORM POTENTIAL. SATURDAY THROUGH MONDAY...NO HAZARDS. TUESDAY AND WEDNESDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... ISOLATED THUNDERSTORMS WILL REMAIN POSSIBLE ACROSS FAR NORTHWEST ARKANSAS ON FRIDAY...THOUGH SEVERE WEATHER IS NOT EXPECTED. DRY AND COOL WEATHER WILL PREVAIL THROUGH THE WEEKEND...WITH INCREASING THUNDERSTORM CHANCES FOR EARLY NEXT WEEK. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, May 12, 6:04 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
604 PM CDT THU MAY 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0602 PM HAIL SALLISAW 35.46N 94.79W
05/12/2011 M1.50 INCH SEQUOYAH OK TRAINED SPOTTER
&&
PBSLocal storm report, May 12, 6:07 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
607 PM CDT THU MAY 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HAIL FAIRLAND 36.75N 94.85W
05/12/2011 E1.75 INCH OTTAWA OK TRAINED SPOTTER
&&
PBSLocal storm report, May 12, 6:10 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
610 PM CDT THU MAY 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0601 PM HAIL 2 S MOUNDS 35.85N 96.06W
05/12/2011 E1.00 INCH OKMULGEE OK AMATEUR RADIO
&&
PBSSpecial weather statement, May 12, 6:11 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
611 PM CDT THU MAY 12 2011
OKZ049-053-122345-
CHOCTAW OK-PUSHMATAHA OK-
611 PM CDT THU MAY 12 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 645 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
NORTHWESTERN CHOCTAW AND SOUTHWESTERN PUSHMATAHA
AT 611 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES WEST OF
BOSWELL...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...BOSWELL...MOYERS...DARWIN AND
DUNBAR.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3400 9595 3412 9595 3416 9597 3417 9579
3450 9579 3451 9578 3451 9568 3455 9568
3450 9553 3398 9588
TIME...MOT...LOC 2311Z 204DEG 25KT 3405 9595Local storm report, May 12, 6:13 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
613 PM CDT THU MAY 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0607 PM HAIL AFTON 36.69N 94.96W
05/12/2011 M2.50 INCH OTTAWA OK TRAINED SPOTTER
BROKEN WINDSHIELDS
&&
PBSLocal storm report, May 12, 6:14 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
614 PM CDT THU MAY 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0613 PM HAIL SALLISAW 35.46N 94.79W
05/12/2011 M2.00 INCH SEQUOYAH OK AMATEUR RADIO
&&
PBSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 7:12 PM CDT | Special Weather Statement | TSA | Ottawa | 33 min |
| May 12, 3:55 PM CDT | Special Weather Statement | TSA | Pittsburg | 35 min |
| May 12, 4:04 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 41 min |
| May 12, 4:33 PM CDT | Special Weather Statement | TSA | Craig | 42 min |
| May 12, 4:41 PM CDT | Severe Thunderstorm Warning | TSA | Craig | 64 min |
| May 12, 4:44 PM CDT | Special Weather Statement | TSA | McIntosh, Pittsburg | 61 min |
| May 12, 4:45 PM CDT | Special Weather Statement | TSA | Mayes | 30 min |
| May 12, 4:50 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Rogers | 40 min |
| May 12, 4:51 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 39 min |
| May 12, 4:56 PM CDT | Areal Flood Advisory | TSA | McIntosh, Pittsburg | 3 hr |
| May 12, 5:04 PM CDT | Special Weather Statement | TSA | Sequoyah | 56 min |
| May 12, 5:08 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 52 min |
| May 12, 5:09 PM CDT | Special Weather Statement | TSA | Creek | 51 min |
| May 12, 5:12 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 63 min |
| May 12, 5:15 PM CDT | Special Weather Statement | TSA | Adair | 60 min |
| May 12, 5:17 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 58 min |
| May 12, 5:24 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Haskell, McIntosh, Muskogee, Sequoyah | 51 min |
| May 12, 5:25 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Ottawa | 50 min |
| May 12, 5:27 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee | 48 min |
| May 12, 5:36 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 24 min |
| May 12, 5:44 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 46 min |
| May 12, 5:45 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Sequoyah | 45 min |
| May 12, 5:56 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Tulsa, Wagoner | 49 min |
| May 12, 5:56 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Sequoyah | 64 min |
| May 12, 6:00 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa, Wagoner | 45 min |
| May 12, 6:07 PM CDT | Areal Flood Advisory | TSA | Haskell, McIntosh, Muskogee, Pittsburg, Sequoyah | 3 hr |
| May 12, 6:07 PM CDT | Severe Thunderstorm Warning | TSA | Delaware, Ottawa | 38 min |
| May 12, 6:11 PM CDT | Special Weather Statement | TSA | Atoka | 34 min |
| May 12, 6:11 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, LeFlore, Muskogee, Sequoyah | 64 min |
| May 12, 6:15 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Muskogee, Rogers, Tulsa, Wagoner | 45 min |
| May 12, 6:23 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 52 min |
| May 12, 6:37 PM CDT | Severe Thunderstorm Warning | TSA | Sequoyah | 53 min |
| May 12, 6:39 PM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Haskell, LeFlore, Sequoyah | 66 min |
| May 12, 6:41 PM CDT | Special Weather Statement | TSA | LeFlore | 34 min |
| May 12, 6:47 PM CDT | Severe Thunderstorm Warning | TSA | Ottawa | 28 min |
| May 12, 6:50 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 24 min |
| May 12, 6:52 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 28 min |
| May 12, 6:54 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 36 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.